# SDR DLL19992127

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 3210 · Main Landing Gear
- Part: Snubber
- Part number: 1626464105
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, LEFT MAIN LANDING GEAR DOOR HANGING DOWN.  MTC    FOUND LEFT MLG DOOR SNUBBER ROD BROKEN.  REPLACED LEFT MLG DOOR SNUBBER ROD.  DOOR OPS NORMAL.
